Alert archive / New Mexico / Flash Flood Warnings in 2009
Flash Flood Warning 7, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 6, 2009, 2:26 PM MDT for Lincoln County, New Mexico. It was in force for 94 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2009, 2:26 PM MDT (20:26 UTC)
- Expired
- Jul 6, 2009, 4:00 PM MDT
- In force
- 94 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Lincoln County, NM
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.4 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 280 J/kg
- Mixed-layer CIN
- -234 J/kg
- Mixed-layer LCL
- 1590 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS55 KABQ 062026
FFWABQ
NMC027-062200-
/O.NEW.KABQ.FF.W.0007.090706T2026Z-090706T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
226 PM MDT MON JUL 6 2009
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO
* UNTIL 400 PM MDT
* AT 224 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM 6 MILES NORTH OF LINCOLN...OR
ABOUT 20 MILES NORTHEAST OF RUIDOSO. THE STORM PRODUCING VERY HEAVY
RAIN WAS NEARLY STATIONARY. FAST FLOWS ARE EXPECTED INTO THE
ESCONIDIDO CREEK AND PORTIONS OF THE RIO BONITO NEAR HIGHWAY 380
AND HIGHWAY 70.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY
DRY ARROYOS AND STREAMBEDS...LOW WATER CROSSINGS...INTERSECTIONS...
AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE AND LOW LYING AREAS.
&&
LAT...LON 3370 10553 3372 10529 3365 10506 3334 10512
3341 10542 3348 10552
$$2 follow-up statements
000
WGUS75 KABQ 062120
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
320 PM MDT MON JUL 6 2009
NMC027-062200-
/O.CON.KABQ.FF.W.0007.000000T0000Z-090706T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-
320 PM MDT MON JUL 6 2009
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM MDT FOR CENTRAL
LINCOLN COUNTY...
AT 316 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A FLASH FLOOD THREAT NEAR LINCOLN...OR ABOUT 17 MILES
NORTHEAST OF RUIDOSO. THE STORM PRODUCING VERY HEAVY RAIN HAS
WEAKENED...HOWEVER EXCESSIVE RUNOFF WILL CONTINUE TO OCCUR OVER THE
WARNING AREA. THIS INCLUDES SOUTHERN SLOPES OF THE CAPITAN
MOUNTAINS...AS WELL AS ARROYOS...WASHES...AND DRAINAGE AREAS FEEDING
INTO THE ESCONDIDO CREEK AND PORTIONS OF THE RIO BONITA NEAR AND
EAST OF FORT STANTON.
LOCATIONS IMPACTED INCLUDE...
ENCINOSO...
ARABELA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.
WATER IN ARROYOS MAY TRAVEL MANY MILES AND TAKE HOURS TO REACH YOUR
LOCATION FROM UPSTREAM RAIN AREAS. REMAIN ALERT TO FLOODED ROAD
CROSSINGS EVEN HOURS LATER.
ARROYOS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES. KNOW WHERE HIGHER GROUND IS LOCATED.
&&
LAT...LON 3370 10553 3372 10529 3365 10506 3334 10512
3341 10542 3348 10552
$$000
WGUS75 KABQ 062156
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
356 PM MDT MON JUL 6 2009
NMC027-062204-
/O.EXP.KABQ.FF.W.0007.000000T0000Z-090706T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-
356 PM MDT MON JUL 6 2009
...FLASH FLOOD WARNING WILL EXPIRE AT 400 PM MDT FOR CENTRAL LINCOLN
COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE. WATER WILL CONTINUE TO FLOW THROUGH ARROYOS NEAR
ESCONDIDO CREEK AND THE RIO BONITO NEAR AND EAST OF FORT STANTON.
LAT...LON 3370 10553 3372 10529 3365 10506 3334 10512
3341 10542 3348 10552
$$
SHOEMAKEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 2:05 PM MDT, 21 minutes earlier.
Area forecast discussion, Jul 6, 2:05 PM MDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 205 PM MDT MON JUL 6 2009 .UPDATE... ADDED MUCH OF CENTRAL AND EASTERN ZONES INTO THE SEVERE THUNDERSTORM WATCH NUMBER 553 THROUGH 800 PM MDT. CHJ && .PREV DISCUSSION...300 AM MDT MON JUL 6 2009... THE NIGHTLY SURGE OF LOW LEVEL MOISTURE THROUGH THE CENTRAL MOUNTAIN CHAIN AND INTO PORTIONS OF THE RIO GRANDE VALLEY HAD ALREADY BEGUN PRIOR TO MIDNIGHT. DWPTS HAD FALLEN INTO THE 30S AT KGUP AND KFMN LATE SUNDAY EVENING BUT ISOLATED LIGHTNING CONTINUED VCNTY KGUP AFTER MIDNIGHT. NORTHWEST FLOW ALOFT CONTINUES TODAY THROUGH TUESDAY...THEN UPPER HIGH BUILDS FOR REST OF THE WEEK. A DRYING TREND FROM NORTHWEST TO SOUTHEAST STILL LOOKS GOOD FOR TODAY THROUGH TUESDAY AND INTO WEDNESDAY. SOME OF THE LOW LEVEL MOISTURE FROM THE PREVIOUS NIGHTS PUSH FROM THE EAST APPARENTLY MIXED OUT...SO NOT SO CONFIDENT HOW MUCH OF AN EFFECT THE CURRENT SURGE WILL HAVE LATER TODAY. WHILE MODELS INDICATE SURFACE TROUGHING WILL BE IN PLACE THIS AFTERNOON RATHER THAN LOW LEVEL UPSLOPE WINDS...A WEAK UPPER FEATURE WILL CROSS THE NORTHEAST/EAST CENTRAL LATER ON. SPC HAS A BROAD AREA OF THE EASTERN PLAINS COVERED WITH SLIGHT RISK FOR LARGE HAIL AND DAMAGING WIND GUSTS FOR LATER TODAY/TONIGHT. TUESDAY SHOULD BE DRIER AND NOT ANTICIPATING...AT THIS TIME...WIDESPREAD SEVERE WEATHER OVER THE PLAINS...ALTHOUGH CAN/T RULE OUT AN ISOLATED STRONG STORM. PORTIONS OF THE WEST AND NORTH SHOULD EXPERIENCE LITTLE OR NO CONVECTION...WHILE ONLY ISOLATED ACTIVITY IS EXPECTED IN THE EAST AND SOUTH. GFS SUGGESTING SOUTHWEST WINDS ALOFT WILL BE STRONGER INTO THE GREAT BASIN THURSDAY-ISH...BUT REBUILDS HIGH BACK OVER NEW MEXICO FOR END OF THE WEEK. BOTH NAM/GFS BRING INCREASING AMOUNTS OF MOISTURE...ESPECIALLY MID LEVEL...INTO WESTERN NEW MEXICO...AND EVEN INTO CENTRAL AREAS...WEDNESDAY NIGHT/THURSDAY. MEX POPS SEEM TO REFLECT AN UPWARD TREND THURSDAY/THURSDAY NIGHT...WILL HAVE TO WATCH THIS. THE FRONT WHICH APPEARED AS IF IT COULD IMPACT THE NORTHEAST FRIDAY/SATURDAY NOW SEEMS WEAKER ON BOTH ECMWF/GFS...BUT THE HIGH CENTER DOESN/T APPEAR TO BE IN AS FAVORABLE POSITION TO SUPPORT THE FRONT PUSHING INTO THE NORTHEAST. IN ANY CASE...MODELS INDICATE THE STRONG RIDGE WILL BE THE DOMINATING FEATURE FOR THE FORESEEABLE FUTURE. .AVIATION...AREAS OF LOW CLOUDS AND A SOME FOG WILL PRODUCE PATCHES OF MVFR AND IFR CONDITIONS ACROSS THE PLAINS UNTIL MID MORNING. WITH THE 500 MB HIGH PRESSURE CENTER OVER THE BAJA AND SHORTWAVES EXPECTED TO CROSS EASTERN NEW MEXICO IN NW FLOW ALOFT THIS AFTERNOON AND EVENING...LOOK FOR ANOTHER ROUND OF SCATTERED SHOWERS AND THUNDERSTORMS IN THE EAST. MODELS SUGGEST A SQUALL LINE OR TWO WILL DEVELOP AS MID DAY CONVECTION ALONG THE CENTRAL MOUNTAIN CHAIN MOVES SOUTHEASTWARD ACROSS THE EASTERN PLAINS AT 15 TO 30 MPH. SOME OF THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND DAMAGING WINDS. WEST OF THE CENTRAL MOUNTAIN CHAIN DRIER AIR WILL BE IN PLACE WITH ONLY ISOLATED TO AT TIMES SCATTERED COVERAGE OF THUNDERSTORMS MAINLY DURING THE AFTERNOON AND EVENING. PATCHY LOW CLOUDS AND FOG ARE EXPECTED TO RETURN TO THE EAST LATE TONIGHT INTO TUESDAY MORNING...WITH THE BEST CHANCE ON THE EAST CENTRAL AND NORTHEAST PLAINS. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. .FIRE WEATHER...ONE MORE DAY OF SCATTERED THUNDERSTORMS IS EXPECTED ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN TODAY...WHERE SOME THUNDERSTORMS MAY PRODUCE LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAIN. FARTHER WEST MAINLY ISOLATED STORMS ARE EXPECTED. DRY AIR HAS BEGUN TO SNEAK INTO NORTHWEST AND WEST CENTRAL AREAS NOW THAT THE SUBTROPICAL MOISTURE PLUME HAS SHRUNK BACK INTO MEXICO. AS A RESULT...SOME OF THE STORMS WILL BE ON THE DRY AND GUSTY SIDE THIS AFTERNOON AND EVENING ALONG AND WEST OF THE CONTINENTAL DIVIDE IN THE WEST CENTRAL MOUNTAINS AND NORTHWEST PLATEAU. TUESDAY...CONVECTION WILL BE ISOLATED AS A MID LEVEL RIDGE OF HIGH PRESSURE BEGINS TO BUILD TOWARD NM FROM THE SOUTHWEST. NORTHWEST FLOW ALOFT WILL CARRY SOME OF THESE STORMS ONTO THE PLAINS AGAIN. HIGH PRESSURE ALOFT WILL BUILD OVER NEW MEXICO WEDNESDAY THROUGH EARLY NEXT WEEK WITH MAINLY ISOLATED AFTERNOON AND EVENING THUNDERSTORMS FAVORING THE WESTERN MOUNTAINS. THE HIGH WILL ALLOW DAYTIME TEMPERATURES TO SOAR WELL ABOVE NORMAL. MINIMUM RH VALUES WILL LIKELY DROP INTO THE TEENS OR AT LEAST 20S AT THE LOWER ELEVATIONS. 44 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 40
Hazardous weather outlook, Jul 6, 1:32 PM MDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT MON JUL 6 2009 NMZ001>021-026-071200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 230 PM MDT MON JUL 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SEVERE THUNDERSTORM WATCH IN EFFECT FOR THE UPPER AND MIDDLE RIO GRANDE VALLEY ON EAST TO THE TEXAS BORDER THROUGH 700 PM MDT. LARGE HAIL AND DAMAGING WIND GUSTS ARE POSSIBLE ALONG WITH AN ISOLATED TORNADO. IN ADDITION...HEAVY RAINFALL FROM SHOWERS AND THUNDERSTORMS WILL LEAD TO LOCALIZED AREAS OF FLOODING OVER CENTRAL AND EASTERN NEW MEXICO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON OVER THE EASTERN PLAINS...WHERE WIND GUSTS TO AROUND 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ARE POSSIBLE. REMEMBER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING FOR COLFAX...UNION...MORA...HARDING...SAN MIGUEL...GUADALUPE...QUAY...DE BACA...ROOSEVELT...CURRY...CHAVES AND LINCOLN COUNTIES DUE TO SEVERE THUNDERSTORMS. SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE...OR BY CALLING 1-888-386-7637.
In the hours before
Special weather statement, Jul 6, 1:25 PM MDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 125 PM MDT MON JUL 6 2009 NMZ005-007-062000- FAR NORTHEAST PLAINS-NORTHEAST HIGHLANDS- 125 PM MDT MON JUL 6 2009 ...STRONG THUNDERSTORM MOVING INTO SOUTHWEST UNION COUNTY... AT 125 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 5 MILES NORTHEAST OF FARLEY. MOVEMENT WAS SOUTHEAST AT 5 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE GLADSTONE. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT MONDAY EVENING FOR NORTHEASTERN NEW MEXICO. DPORTER
Local storm report, Jul 6, 1:33 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
133 PM MDT MON JUL 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HAIL LOS ALAMOS 35.89N 106.28W
07/06/2009 M1.50 INCH LOS ALAMOS NM TRAINED SPOTTER
DENTED AUTOMOBILES AND CRACKED WIND SHEILDS
&&
EBREONSpecial weather statement, Jul 6, 1:52 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 152 PM MDT MON JUL 6 2009 NMZ005-012-062015- CONCHAS LAKE/GUADALUPE COUNTY-NORTHEAST HIGHLANDS- 152 PM MDT MON JUL 6 2009 ...STRONG THUNDERSTORM MOVING OVER SOUTHERN SAN MIGUEL COUNTY... AT 150 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 14 MILES NORTH OF DILIA. MOVEMENT WAS SOUTHEAST AT 10 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL CENTRAL SAN MIGUEL COUNTY AND RURAL NORTH CENTRAL GUADALUPE COUNTY. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT MONDAY EVENING FOR NORTHEASTERN NEW MEXICO. DPORTER
Special weather statement, Jul 6, 2:12 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 212 PM MDT MON JUL 6 2009 NMZ016-017-062100- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- 212 PM MDT MON JUL 6 2009 ...STRONG THUNDERSTORM MOVING OVER EASTERN LINCOLN COUNTY... AT 210 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER NEAR LINCOLN. MOVEMENT WAS SOUTHEAST AT 15 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE AREAS WEST OF ARABELA...AND SOUTH OF ENCINOSO...AND NEAR LINCOLN. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. SHOEMAKE
Special weather statement, Jul 6, 2:18 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 218 PM MDT MON JUL 6 2009 NMZ005>007-012-062045- CONCHAS LAKE/GUADALUPE COUNTY-FAR NORTHEAST PLAINS-HARDING COUNTY-NORTHEAST HIGHLANDS- 218 PM MDT MON JUL 6 2009 ...LINE OF STRONG THUNDERSTORMS ALONG THE INTERSTATE 25 CORRIDOR... AT 217 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF SPRINGER TO 11 MILES EAST OF VALMORA TO 13 MILES NORTHEAST OF DILIA. MOVEMENT WAS SOUTHEAST AT 15 MPH. LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ABBOTT...MAES... MIAMI...SHOEMAKER...TREMENTINA AND TRUJILLO. THESE THUNDERSTORMS WERE NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...PERSONS IN THE PATH OF THESE STORMS ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT MONDAY EVENING FOR NORTHEASTERN NEW MEXICO. DPORTER
Local storm report, Jul 6, 2:25 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
225 PM MDT MON JUL 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL 3 SE GLADSTONE 36.27N 103.93W
07/06/2009 M1.00 INCH UNION NM TRAINED SPOTTER
&&
EBREONThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 6:23 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 37 min |
| Jul 5, 6:35 PM MDT | Areal Flood Advisory | ABQ | Union | 115 min |
| Jul 5, 7:06 PM MDT | Areal Flood Advisory | ABQ | Quay, San Miguel | 114 min |
| Jul 5, 7:21 PM MDT | Areal Flood Advisory | ABQ | Union | 114 min |
| Jul 5, 7:38 PM MDT | Areal Flood Advisory | ABQ | Quay | 112 min |
| Jul 5, 7:46 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 59 min |
| Jul 5, 7:47 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe | 118 min |
| Jul 5, 8:49 PM MDT | Areal Flood Advisory | ABQ | Quay | 116 min |
| Jul 5, 8:53 PM MDT | Areal Flood Advisory | ABQ | Curry, Quay, Roosevelt | 112 min |
| Jul 5, 9:47 PM MDT | Areal Flood Advisory | ABQ | Curry, Quay | 118 min |
| Jul 5, 10:00 PM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca | 2 hr |
| Jul 5, 10:23 PM MDT | Areal Flood Advisory | ABQ | De Baca, Roosevelt | 112 min |
| Jul 5, 11:09 PM MDT | Areal Flood Advisory | ABQ | Curry, Roosevelt | 111 min |
| Jul 6, 1:23 AM MDT | Areal Flood Advisory | ABQ | Curry, Roosevelt | 82 min |
| Jul 6, 12:03 PM MDT | Areal Flood Advisory | ABQ | Colfax | 117 min |
| Jul 6, 12:59 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Sandoval, Santa Fe | 61 min |
| Jul 6, 1:17 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval, Santa Fe | 88 min |
| Jul 6, 1:20 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 43 min |
| Jul 6, 1:38 PM MDT | Severe Thunderstorm Warning | ABQ | Taos | 41 min |
| Jul 6, 1:42 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Union | 63 min |
| Jul 6, 2:33 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 57 min |
| Jul 6, 2:41 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 94 min |
| Jul 6, 2:45 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe | 90 min |
| Jul 6, 2:45 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel, Union | 60 min |
| Jul 6, 2:54 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 66 min |
| Jul 6, 2:58 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 31 min |
| Jul 6, 3:15 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Quay, San Miguel | 2 hr |
| Jul 6, 3:20 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Taos | 21 min |
| Jul 6, 3:25 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay, San Miguel | 65 min |
| Jul 6, 3:28 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 32 min |
| Jul 6, 3:33 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Torrance | 87 min |
| Jul 6, 3:41 PM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel, Union | 2 hr |
| Jul 6, 3:46 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Guadalupe, Lincoln, Torrance | 59 min |
| Jul 6, 3:46 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel, Union | 59 min |
| Jul 6, 4:33 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, Union | 87 min |
| Jul 6, 4:49 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Guadalupe, Lincoln | 56 min |
| Jul 6, 4:53 PM MDT | Flash Flood Warning | ABQ | Harding, Quay, San Miguel, Union | 2 hr |
| Jul 6, 4:59 PM MDT | Flash Flood Warning | ABQ | Chaves, Lincoln | 2 hr |
| Jul 6, 5:50 PM MDT | Tornado Warning | ABQ | Chaves, Lincoln | 40 min |
Nearby
Flash Flood Warnings in New Mexico, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.